# SDR SWAA2022031047587

- Difficulty date: June 18, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Condition: Cracked
- Location: Aileron Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TAB HINGE COVERS (8 EA.) ARE CRACKED AND DAMAGED. / RECEIVED (8EA.) RIGHT WING AILERON TAB HINGE COVERS. INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD #T949775 IAW AMM 27-11-21-400-801 STEP 3.E.(4)(D) 56790U 6/22/19
